# SDR SWAA2020030542142

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,166 hours, 23,625 cycles
- System (JASC): 5755 · Spoilers
- Part: Paint
- Condition: Missing
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SPOILER UPPER SURFACE EMERGENCY ESCAPE PATH WING WALK PAINT PEELING AND MISSING.   / REFINISHED R/H WING #7 SPOILER UPPER SURFACE EMERGENCY ESCAPE PATH WING WALK PAINT PER AMM.
